MAUDE Adverse Event Report: CVRX, INC BAROSTIM NEO2; CAROTID SINUS LEAD

CVRX, INC BAROSTIM NEO2; CAROTID SINUS LEAD
Model Number 1036
Medical Device Problem Codes High impedance (1291); Unraveled Material (1664); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the event was ipg set screws loosened and the csl advanced further.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2026.On (b)(6) 2026, it was noted that the lead impedance was high and out of compliance.The physician ordered x rays and a follow up was scheduled for (b)(6) 2026.The patient's follow up was cancelled as they were admitted for abdominal pain unrelated to barostim.It was noted that the ipg set screws loosened and the csl advanced further.On (b)(6) 2026, a lead revision was done, and the impedance was in compliance.
 
Additional Manufacturer Narrative
Updated fileds: b4, b5, g3, g6, h2, h6, h11.Cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2026.On (b)(6) 2026, it was noted that the lead impedance was high and out of compliance.The physician ordered x rays and a follow up was scheduled for (b)(6) 2026.The patients follow up was cancelled as they were admitted for abdominal pain unrelated to barostim.On (b)(6) 2026, a lead revision was done.There was no lead damage, but the lead had become disconnected from the ipg header.It was noted that the ipg set screws loosened and the csl advanced further and the impedance was in compliance.

Brand Name
BAROSTIM NEO2
Common Device Name
CAROTID SINUS LEAD
Manufacturer (Section D)
CVRX, INC
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRX, INC
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
vincent mbibi
9201west broadway avenue
suite 650
minneapolis, MN 55445
MDR Report Key24888316
Report Number3007972010-2026-00041
Device Sequence Number9851629
Product Code DSR
UDI-Device Identifier00859144004463
UDI-Public(01)00859144004463(17)271016
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1036
Device Catalogue Number100063-212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale